# SDR AALA20170313002

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 50,822 hours, 20,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LAVATORY VENT EXIT HOLE HAS CORROSION AT FASTENERS THAT ARE MOUNTED TO THE INTERNAL VENT TUBING.  REPAIRED IAW EA 268253 AND SRM 51-40-02.
